MathSciNet Relay Station
MathSciNet bibliographic data
MR2834509 62G08 (62J02 68T05)
Sun, Hongwei; Guo, Qin Coefficient regularized regression with non-iid sampling. Int. J. Comput. Math. 88 (2011), no. 15, 3113–3124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement